Sun Qi-ren. The Stability of Difference Schemes of a Higher Dimensional Parabolic Equation[J]. Applied Mathematics and Mechanics, 1991, 12(12): 1141-1147.
Citation: Sun Qi-ren. The Stability of Difference Schemes of a Higher Dimensional Parabolic Equation[J]. Applied Mathematics and Mechanics, 1991, 12(12): 1141-1147.

The Stability of Difference Schemes of a Higher Dimensional Parabolic Equation

  • Received Date: 1990-10-15
  • Publish Date: 1991-12-15
  • This paper proposes a new method to improve the stability condition of difference scheme of a parabolic equation. Necessary and sufficient conditions of the stability of this new method are given and proved. Some numerical examples show that this method has some calculation advantages.
  • loading
  • [1]
    Richtmyer,Robert D.,Difference Methods for Initial-Value Problems,Inter-science Publishers Inc,,New York(1957).
    [2]
    李荣华、冯果枕,《微分方程数值解》,高等教育出版社,上海(1980).
    [3]
    蒋尔雄、高坤敏、吴景琅,《线性代数》,人民教育出版社,上海(1978).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1697) PDF downloads(501) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return